# SDR CALA2018050201215

- Difficulty date: May 2, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 45,831 hours, 15,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1794
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVERWING INOP REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694, OPS CHECKS GOOD. REF AMM 33-51-06-960-806.
